feeling sick to the stomach

shorty31
By shorty31 Latest Reply 2011-04-25 08:18:18 -0500
Started 2011-04-23 14:53:01 -0500

i've been feeling sick to my stomach after i eat and after i take my med. i have to take a rolaids to help my pain and sickness. i was thinking it could be they time i eat breakfast. and i have been waking up with a headache. i think it's stress i go to the doctor may 5th and i'll ask her becausr i sure hope my sugar is not up. any suggesstion for this pain.


8 replies

SEEKINGHELP
SEEKINGHELP 2011-04-24 15:18:50 -0500 Report

Hello shorty31, I have that same problem. I was told by my dr to eat smaller meals ans stay away from carbs late at night. I see a little change , but i still have those reflux and gout flare ups. I take Nexum and Tms almost everyday, at a point those werent even working, and i felt like i was having a heart attack. I am 41 years old I dot want to feel like this anymore.. I hope that you have a great dr appointment.Best wishes..:)

shorty31
shorty31 2011-04-25 08:17:33 -0500 Report

i started taking rolaids and it stop for a while but kept coming back i thought about the heart attack and it scares me. heart attacks and kidney problems run in my family so i will let you know what happens.

Harlen
Harlen 2011-04-23 15:56:05 -0500 Report

I am so sorry your not feeling well after food and or pills
I would call your Doc and tell them ,thats not good
Best wishes
Harlen

Next Discussion: Sugaraholics annonymous »